# SDR REXA201100754

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,498 hours, 14,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM CRACKED O/B OF LBL 9 AND RBL 9 AND RT UPPER J-ANGLE CRACKED O/B OF RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926, BOMBARDIER SERVICE CORPORATION SR 601R-53-0110, SR 601R-53-0057B, AND SR 601R-53-0097A.
